after the birth of my daughter who is now 4 years old i had an implanon inserted as contraception. i bled for 6 months straight whilst this was in. i then had it removed and went back to he pill which i then started to get breakthrough bleeding on. one doctor upped my pill dosage to a higher one which i got breakthrough bleeding with as well. in august last year i stopped all forms of contraception in hopes of letting my body right itself and maybe falling pregnant. since then the bleeding has progressively got worse since.for example i had 20 days straight of bleeding last months which was heavy, 6 days of no bleeding and i am now currently up to day 12 of bleeding this month and still going strong (i cant even tell when my periods are anymore) i am desperate to have another baby too. so far doctors have done the following tests and everything has come back clear: full bloods, internal and external ultrasounds, internals, pap tests. my hormones are normal they cant see/feel polyps of any description, and im physically fine down there i also dont have any discomfort/pain.. they do seem to think stress may be the cause but i really dont think so i feel fine ive never been diagnosed with depression and sure ive dealt with stressful situations and been a bit stressed her and there but is this really enough to cause 4 years of abnormal bleeding or is there something my dr is missing?
i read an article on continuous bleeding after having a baby and it is possible for a woman to bleed up to six weeks after giving birth. 6-8 weeks is considered normal for postpartum bleeding, if you were doing too much physically, the uterus cannot heal properly and you will start to bleed again. since your situation has been continuous for years, maybe you should consult with another doctor because that is really abnormal. Good luck!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.